# SDR MASA200500215

- Difficulty date: March 14, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 4,888 hours, 3,745 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Loose
- Location: Radio Altimeter
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 6555 DEN-PHX.  ABORTED TAKEOFF FOR GLD UNSAFE MASTER CAUTION MESSAGE.  MAINTENANCE INTERROGATED THE MDC AND IT FLAGGED THE NR 1 RADIO ALTIMETER.  MAINTENANCE PLACED THE RADIO ALTIMETER ON MEL AND NO FURTHER DEFECTS WERE NOTED.  MAINTENANCE RESECURED LOOSE RAD ALT PLUG AND OPS CHECKED GOOD.
